MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number SBC92114UG
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during a thrombectomy procedure, the physician attempted to use a cereglide 92 intermediate catheter (product code: sbc92114ug, lot number: 31679920) it in a stroke procedure, however the device kinked inside the patient¿s body and the user was not able to advance anything.He ended up pulling it out and changing systems.There were no procedural delays due to the event.The procedure was successfully completed.Additional event information received on 08-may-2026 indicated that the target vessel was the left internal carotid artery (ica) and left m1 segment.There was no significant tortuosity or calcification.There was no allegation of patient injury due to an alleged product issue.The physician notes that this was a ica and m1 occlusion, the arch was a type two and a half, there was calcified atherosclerosis up in the intracranial ica but no significant disease at the bifurcation or in the cervical segment.The user advanced the catheter over six french sim 2 over a stiff glide wire so that the user could provide a good strong support base.However, when the user tried to advance inner catheter that comes with the cereglide, it kept getting stuck somewhere and looked down to see that this hair glide had kinked at the takeoff of the left common.The user was able to pull the catheter back to straighten the kink out but eventually had to change systems because it kept doing the same thing every time another pass was attempted.The innerglide was not advanced over a wire.A 9f merit short sheath, from the "dash" that comes in the stryker broadway aspiration kit was used.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25161083
Report Number3007628272-2026-00039
Device Sequence Number10738213
Product Code QJP
UDI-Device Identifier10886704086017
UDI-Public(01)10886704086017(17)280531(10)31679920
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBC92114UG
Device Lot Number31679920
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Supplement Date Received by Manufacturer06/11/2026
06/18/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/18/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown